# SDR AWXA200301063

- Difficulty date: September 18, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 44,087 hours, 20,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM THE FORWARD LT EMERGENCY LIGHT BATTERY PACK WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LT FORWARD EMERGENCY LIGHT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
